U.S. doctors online nowAsk doctors free
A 48-year-old female asked:

Can coumadin (warfarin) cause bruises?

2 doctor answers3 doctors weighed in
Dr. Bahman Omrani
Pain Management 19 years experience
Yes : Small superficial bruises are common and means it is working as it should. Bruising on Coumadin (warfarin) could also mean that you're getting too much of the medication. Discuss this with your doctor who will be able to give you the best answer by having your inr measured.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. David Fertel
Vascular Surgery 37 years experience
Yes: Yes Coumadin (warfarin) thins your blood and makes bleeding easier.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 30, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.